Commuting probability for subrings and quotient rings
Buckley, Stephen M.
Jacodesmath Institute, Istanbul, Turkey
We prove that the commuting probability of a finite ring is no larger than the commuting probabilities of its subrings and quotients, and characterize when equality occurs in such a comparison.
Commuting probability , Subring , Quotient ring
Buckley, S. M. and MacHale, D. (2016) 'Commuting probability for subrings and quotient rings', Journal of Algebra Combinatorics Discrete Structures and Applications, 4(2), pp. 189-196. doi:10.13069/jacodesmath.284962